Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Is it normal to have fever with periods after taking Mifepristone and Misoprostole for abortion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi Doctor, She took the Tablet which you have mentioned in the last inquiry - Mifepristone & Misoprostole. Period started on 11th Nov. She said it was too painful,tried etc. After 4 days it's stopped for two days and again started. till now she is having period with Fever too. What shall we do? are we sure that she is not pregnant?
Posted Wed, 18 Dec 2013 in Women's Health
Answered by Dr. Shanthi.E 1 hour later
Brief Answer: a check ultrasound scan has to be done Detailed Answer: Hello, It seems like the medicines have worked. However, the process of abortion may not be complete yet. I would suggest you to take your wife for a check ultrasound scan now, to look for any retained products of conception. Your doctor will know about this. Please do get it done. This is the only way to confirm that she is not pregnant. Hope this helps you. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor